my sympathy & empathy for your daughter.
just to be sure...what is phen? did you mean they gave her epinephrine?
an allergic reaction to Remicade can be successfuly stopped by giving Tylenol, Benydryl, and slowing down the IV.
what exactly occured during that infusion?
was she pre-medicated? usually you are, with either Benedryl, tylenol, steroids or all 3.
it is a common occurence to have a drop in blood pressure (happened to me) (and still does) w/ Remicade. this absolutely can cause fainting.
i take Remicade every 3 weeks and like clockwork...late that evening i'm on the toilet with violent diarrhea. and an overall feeling of "flu" that night and the week of the Remicade. and yes, nausea.
the intestinal cramps can be cause due to the increased vasculature to the bowels that the Remicade causes (which is a good thing)...it decreases inflammation in the intestines and therefor a lot more bloodflow gets through and can cause cramps, diarrhea, etc....
write back soon if you have any more questions or if i can help with any more concerns.
Arthritis Forum Moderator & Co-Pilot
Active Severe Rheumatory Arthritis. AS. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures (under control!). MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Kidney Stones (oh joy). Previous Lymes Disease for 10 years.
Meds: Remicade infusions 600mg Q3weeks; Intra-articular knee injections; 6MP 50mgQD plus 75mg weekly; Mesalamine 4GramsQD; Prednisone 20mgQD; Entocort 9mgQD; Meclizine; Augmentin; Tigan 300mg; Reglan; LidoDerm; Diazepam 5mg; Rozerem 8mg; Diclofenac; Celebrex; Percogesic; Dilaudid 4mg.